Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Side effects of using zanaflex and tarer scripts together.

hello, my is AAAA. i was put on about5 weeks was put on 2-4mg every 6-8,mg every 2-4 they other script the put me only abouet12 days a tarer scripts first three days 1-3 0/0/1 4-6 0/1/1 7-9 01/1/ 10-13 2/2/3 and so on each capsusoule 300 mg. then the intraction wit zanaflex at 4mg 1/1/1. what is the reaction between the 2
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
hi
ZANAFLEX IS COMBINATOIN OF TIZANIDINE,DICLOFENAC WHICH IS A MUSCLE RELAXANT ,WITH SIDE EFFECT SUCH AS SEDATION,NAUSEA,AND DICLOFENAC IS NSAID WHICH IS PAIN KILLER,BUT IT SIDE EFFECT ARE GASTRITS,NAUSEA,VOMITING,PAIN ABDOMEN.
Answered: Sat, 22 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor